# SDR REXA97040

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Condition: Malfunctioned
- Location: Right/Left
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL PROBLEM.  RETURNED TO AIRPORT.  CLEANED AND ADJUSTED STALL VANES.  (M)
